# SDR SWAA2020011440442

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 29,334 hours, 17,735 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AT NR 4 RIB INSPAR STAB STA 120.30 ON NR 3 VERTICAL STIFFENER LOWER GUSSET CRACKED.  REPAIRED RIB PER SRM.
